On the strong law of large numbers for non-homogeneous Markov chains
Doklady Akademii Nauk, Tome 141 (1961) no. 6, pp. 1310-1312
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_141_6_a7,
author = {M. Rosenblatt-Roth},
title = {On the strong law of large numbers for non-homogeneous {Markov} chains},
journal = {Doklady Akademii Nauk},
pages = {1310--1312},
year = {1961},
volume = {141},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_141_6_a7/}
}
M. Rosenblatt-Roth. On the strong law of large numbers for non-homogeneous Markov chains. Doklady Akademii Nauk, Tome 141 (1961) no. 6, pp. 1310-1312. http://geodesic.mathdoc.fr/item/DAN_1961_141_6_a7/